Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1740572, 16 pages
Research Article

A Simple Provably Secure AKE from the LWE Problem

1Information Security Center, Beijing University of Posts and Telecommunications, Beijing 100876, China
2The Seventh Middle School of Zibo, Shandong 255499, China

Correspondence should be addressed to Limin Zhou; moc.361@s.nimiluohz

Received 20 November 2016; Accepted 12 March 2017; Published 19 April 2017

Academic Editor: Bruno G. M. Robert

Copyright © 2017 Limin Zhou and Fengju Lv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Limin Zhou and Fengju Lv, “A Simple Provably Secure AKE from the LWE Problem,” Mathematical Problems in Engineering, vol. 2017, Article ID 1740572, 16 pages, 2017.